Folgen
Josef Málek
Josef Málek
Bestätigte E-Mail-Adresse bei karlin.mff.cuni.cz - Startseite
Titel
Zitiert von
Zitiert von
Jahr
Weak and measure-valued solutions to evolutionary PDEs
J Necas, J Málek, M Rokyta, M Ruzicka
CRC Press, 1996
1262*1996
On weak solutions to a class of non-Newtonian incompressible fluids in bounded three-dimensional domains: the case
J Málek, J Nečas, M Růžička
Advances in Differential Equations 6 (3), 257-302, 2001
1992001
On analysis of steady flows of fluids with shear-dependent viscosity based on the Lipschitz truncation method
J Frehse, J Málek, M Steinhauer
SIAM journal on mathematical analysis 34 (5), 1064-1083, 2003
1882003
Mathematical issues concerning the Navier–Stokes equations and some of its generalizations
J Málek, KR Rajagopal
Handbook of differential equations: evolutionary equations 2, 371-459, 2005
1842005
Simple flows of fluids with pressure–dependent viscosities
J Hron, J Málek, KR Rajagopal
Proceedings of the Royal Society of London. Series A: Mathematical, Physical …, 2001
1832001
On Axially Symmetric Flows in
S Leonardi, J Málek, J Nečas, M Pokorný
Zeitschrift für Analysis und ihre Anwendungen 18 (3), 639-649, 1999
1721999
Existence and regularity of solutions and the stability of the rest state for fluids with shear dependent viscosity
J Málek, KR Rajagopal, M Růžička
Mathematical Models and Methods in Applied Sciences 5 (06), 789-812, 1995
1721995
On the non-Newtonian incompressible fluids
J Málek, J Nečas, M Růžička
Mathematical models and methods in applied sciences 3 (01), 35-63, 1993
1591993
Large time behavior via the method of ℓ-trajectories
J Málek, D Pražák
Journal of Differential Equations 181 (2), 243-279, 2002
1572002
On existence results for fluids with shear dependent viscosity—unsteady flows
J Frehse, J Málek, M Steinhauer
Partial Differential Equations, Theory and Numerical Solution 406, 121-129, 2000
156*2000
On Lipschitz truncations of Sobolev functions (with variable exponent) and their selected applications
L Diening, J Málek, M Steinhauer
ESAIM: Control, Optimisation and Calculus of Variations 14 (2), 211-232, 2008
1522008
Navier's slip and evolutionary Navier-Stokes-like systems with pressure and shear-rate dependent viscosity
M Bulíček, J Málek, KR Rajagopal
Indiana University Mathematics Journal, 51-85, 2007
1362007
Global analysis of the flows of fluids with pressure-dependent viscosities
J Málek, J Nečas, KR Rajagopal
Archive for Rational Mechanics and Analysis 165 (3), 243-269, 2002
1352002
A finite-dimensional attractor for three-dimensional flow of incompressible fluids
J Málek, J Nečas
Journal of differential equations 127 (2), 498-518, 1996
1331996
On unsteady flows of implicitly constituted incompressible fluids
M Bulicek, P Gwiazda, J Málek, A Swierczewska-Gwiazda
SIAM Journal on Mathematical Analysis 44 (4), 2756-2801, 2012
1282012
A Navier–Stokes–Fourier system for incompressible fluids with temperature dependent material coefficients
M Bulíček, E Feireisl, J Málek
Nonlinear Analysis: Real World Applications 10 (2), 992-1015, 2009
1272009
On the Navier-Stokes equations with temperature-dependent transport coefficients
E Feireisl, J Málek
International Journal of Differential Equations 2006, 2006
1072006
C1, α-solutions to a class of nonlinear fluids in the 2D stationary Dirichlet problem
P Kaplický, J Málek, J Stará
Journal of Mathematical sciences 109 (5), 1867-1893, 2002
1012002
Preconditioning and the conjugate gradient method in the context of solving PDEs
J Málek, Z Strakoš
Society for Industrial and Applied Mathematics, 2014
982014
On the development and generalizations of Cahn–Hilliard equations within a thermodynamic framework
M Heida, J Málek, KR Rajagopal
Zeitschrift für angewandte Mathematik und Physik 63 (1), 145-169, 2012
982012
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20